# SDR 2007UALA02609

- Difficulty date: July 11, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N193UA
- Make and model: Boeing 747422
- Aircraft serial: 26890
- Aircraft time: 46,078 hours, 5,586 cycles
- Engine: Pwa PW4056
- Engine time: 28,423 hours, 3,655 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 61B43506044
- Part serial: NA
- Condition: Shorted
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENG 4 DID SHUTDOWN AFTER FUEL CONTROL SWITCH PLACED IN CUTOFF POSITION.  ENG 4 SHUTDOWN AFTER 45 SECONDS & FUEL CONT VALVE - ENG 4 C/B L13 POPPED ON P6-2 PANEL.  *S/D*  SFOMM FOUND WIRE W3506-460-18 CHAFED AND SHORTED TO GROUND.  THIS WIRE IS LOCATED IN THE W3506 WIRING HARNESS (BOEING 747 IPC 71-50-00-03-200;  BOEING P/N 61B43506-044.  REPAIRED & SECURED THE WIRE HARNESS.  SUBSEQUENT ENGINE RUN AND SHUTDOWN WERE NORMAL; C/B DID NOT POP.
